# SDR UIEA2021032600717

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,625 hours, 19,883 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Indication
- Location: Crgo Fire Det
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET 1 INOP ( LOWER CARGO COMPARTMENT FIRE DETECTION SYSTEMS / (FWD AND AFT), DETECTOR LOOPS (-200SF ATC/-300BCF) )( THIS BECOMES DMI# 144362 IAW MEL 26-16-01-02. CARGO DETECTOR #2 IN THE AFT CARGO OPERATES NORMALLY. PLACARD INSTALLED.  LP 1312430: UNABLE TO DUPLICATE ISSUE, SYSTEM OPS CHECKED GOOD IAW AMM 26-16-00. THIS CLEARS DMI 144362. )
